John A. Ewell, "A trigonometrical identity", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 202798, 2 pages, 1991. https://doi.org/10.1155/S0161171291001102
A trigonometrical identity
This article has no abstract.
Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.